# SDR ABXA9700896

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 59100471
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING AILERON CONTROL TAB HAD SEVERAL DENTS ON THE UPPER SURFACE.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKINS IAW DC-9 SRM.
